Alert archive / Arkansas / Flash Flood Warnings in 2008
Flash Flood Warning 102, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at May 27, 2008, 4:49 PM CDT for Clay County, Arkansas. It was in force for 116 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2008, 4:49 PM CDT (21:49 UTC)
- Expired
- May 27, 2008, 6:45 PM CDT
- In force
- 116 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
County Clay County, AR
The radar
The Memphis radar (KNQA), 106 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 9.8 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 41 J/kg
- Mixed-layer CIN
- -271 J/kg
- Mixed-layer LCL
- 1476 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KMEG 272148
FFWMEG
ARC021-272345-
/O.NEW.KMEG.FF.W.0102.080527T2149Z-080527T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
449 PM CDT TUE MAY 27 2008
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN CLAY COUNTY IN EASTERN ARKANSAS...
* UNTIL 645 PM CDT
* AT 449 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN OVER THE WARNED AREA. OVER THE PAST HOUR DOPPLER
RADAR ESTIMATES THAT 2 TO 4 INCHES OF RAINFALL HAS FALLEN ACROSS
THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NIMMONS.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3632 9006 3630 9005 3628 9006 3625 9012
3621 9014 3620 9028 3630 9030 3634 9007
TIME...MOT...LOC 2149Z 180DEG 0KT 3625 9020
$$1 follow-up statement
000
WGUS74 KMEG 272312
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
612 PM CDT TUE MAY 27 2008
ARC021-272345-
/O.CON.KMEG.FF.W.0102.000000T0000Z-080527T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLAY AR-
612 PM CDT TUE MAY 27 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
SOUTHEASTERN CLAY COUNTY...
AT 612 PM CDT...DOPPLER RADAR ESTIMATES THAT 3 TO 5 INCHES OF
RAINFALL HAS FALLEN ACROSS THE WARNED AREA OVER THE PAST 2 HOURS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RECTOR.
LAT...LON 3632 9006 3630 9005 3628 9006 3625 9012
3621 9014 3620 9028 3630 9030 3634 9007
TIME...MOT...LOC 2312Z 180DEG 0KT 3625 9020
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at May 27, 3:34 PM CDT, 1 hour 15 minutes earlier.
Area forecast discussion, May 27, 3:34 PM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 334 PM CDT TUE MAY 27 2008 .DISCUSSION... POSSIBLE HEAVY RAINFALL...FLASH FLOODING...AND SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND THIS EVENING ARE THE MAIN CONCERNS. LATEST MODELS WERE IN DECENT AGREEMENT FOR THE NEXT SEVERAL DAYS. USED A BLEND OF THEM. DID NOT MAKE MAJOR CHANGES TO THE PREVIOUS FORECAST. AT 330 PM CDT...HEAVY RAINFALL WITH NUMEROUS SHOWERS AND THUNDERSTORMS WAS OCCURRING OVER NORTHEAST MISSISSIPPI. ADDITIONAL WEAKENING SHOWERS WERE NEAR UNION CITY TENNESSEE. TEMPERATURES RANGED FROM THE UPPER 60S NEAR SAVANNAH TENNESSEE WHERE RAIN HAS COOLED THE AIR TO THE UPPER 80S NEAR TUNICA MISSISSIPPI. SEVERAL WEAK MID LEVEL LOW PRESSURE DISTURBANCES/SHORT WAVES WERE NEARBY AND A MAIN COLD FRONT WAS LOCATED FROM SOUTHWEST MISSOURI TO SOUTHERN INDIANA. THROUGH 10 PM CDT...MONITORING FOR POSSIBLE REDEVELOPMENT OF SHOWERS AND STORMS WEST OF A UNION CITY TN TO CLARKSDALE MS LINE... INCLUDING THE MEMPHIS AND JONESBORO AR AREAS. THESE AREAS HAVE ESCAPED THE HEAVIEST RAINFALL AND SHOWERS/STORMS TODAY AS A COLD POOL/STABLE AIR FROM A EARLIER DECAYING MCS MOVED THROUGH. THESE AREAS HAVE BEEN EXPERIENCING A GOOD AMOUNT OF SUN OVER THE PAST FEW HOURS...ALLOWING TEMPERATURES TO REBOUND. WITH INSTABILITY FORECAST TO INCREASE WITH LIFTED INDICES FORECAST IN THE -4 TO -8 RANGE...THINK REDEVELOPMENT WILL OCCUR WITH A FEW STRONG TO SEVERE STORMS. ANY STORM WILL BE SLOW MOVING AND PULSE TYPE WITH HEAVY RAINFALL AND DAMAGING WINDS THE MAIN HAZARDS. NO CONVECTIVE WATCHES...SEVERE THUNDERSTORM OR FLASH FLOOD...ARE ANTICIPATED AS ANY SEVERE/FLOODING POTENTIAL WILL BE LOCALIZED. THESE STORMS SHOULD DIMINISH WITH THE LOSS OF DAYTIME HEATING. ACROSS THE REST OF THE MIDSOUTH....THINK THE CURRENT SHOWERS AND STORMS OVER NE MS WILL CONTINUE TO WEAKEN AND PUSH EAST OF THE FORECAST AREA...BUT STILL MAY DUMP ANOTHER INCH OR TWO THIS AFTERNOON. BELIEVE RAIN SOAKED AREAS NEAR THE TN RIVER IN WEST TN WILL NOT GET MUCH MORE HEAVY RAIN AS THE AIR HAS BEEN WORKED OVER AND IS STABLE FROM TODAY/S SHOWERS AND STORMS. REGARDLESS...SOME SHOWERS AND STORMS MAY DEVELOP THIS EVENING. AFTER 10 PM CDT TONIGHT...THINK MOST...IF NOT ALL CONVECTION... WILL DIE DOWN...ESPECIALLY WITH WEAK WINDS AND LACK OF A LOW LEVEL JET TO IMPORT MOISTURE AND ADDITIONAL INSTABILITY. THE SURFACE FRONT SHOULD SAG SOUTH INTO AREAS NORTH OF INTERSTATE 40 AFTER MIDNIGHT. FOG MAY BE A CONCERN IF SKIES CAN CLEAR...BUT THINK DEVELOPMENT WILL BE LIMITED BY ABUNDANT CLOUD COVER. LOWS TONIGHT WILL RANGE FROM THE LOWER 60S BEHIND THE FRONT TO THE UPPER 60S ALONG AND SOUTH OF INTERSTATE 40. WEDNESDAY...THINK RAIN COVERAGE/INTENSITY WILL BE MUCH LESS THAN TODAY AND MAINLY CONFINED TO NORTH MISSISSIPPI AS THE COLD FRONT CONTINUES MOVING SOUTH. SCALED BACK RAIN CHANCES IN MOST AREAS AS LOW STRATUS CLOUDS BEHIND THE FRONT SHOULD KEEP THE AIR STABLE AND LIMIT DEVELOPMENT OF SHOWERS AND STORMS...EXCEPT FOR PERHAPS NE MS WHERE THE FRONT WILL BE SLOWER TO ARRIVE. A FEW STRONG STORMS WITH HEAVY RAINFALL MAY OCCUR OVER NE MS...BUT THINK THE HEAVIEST STUFF WILL BE FARTHER SOUTHEAST OVER CENTRAL ALABAMA. CLOUDS AND COOLER AIR WILL KEEP TEMPERATURES DOWN AND MAINLY IN THE LOWER 80S. WEDNESDAY NIGHT THROUGH FRIDAY...DRY CONDITIONS ARE FORECAST AS HIGH PRESSURE BUILDS IN. TEMPERATURES WILL WARM BACK UP TO ABOVE NORMAL VALUES BY FRIDAY WITH HIGHS NEAR 90. LOWS WILL MAINLY BE IN THE 60S WITH HUMIDITY VALUES SLOWLY CLIMBING. FRIDAY NIGHT THROUGH NEXT TUESDAY...LONG TERM MODELS ARE IN SOME DISAGREEMENT WITH THE PLACEMENT OF FRONTS AND UPPER LEVEL RIDGES. SEEMS LIKE THE ECMWF HAS BEEN MOST CONSISTENT...KEEPING THE UPPER LEVEL RIDGE JUST WEST OF THE AREA. WITH THE DISCREPANCY IN THE MODELS...KEPT THE PREVIOUS FORECAST OF LOW RAIN CHANCES AND ABOVE NORMAL TEMPERATURES EACH DAY. THE SETUP OF NORTHWEST MID LEVEL FLOW AND UNSTABLE AIR FROM SOUTHWEST LOW LEVEL WINDS MAY ALLOW FOR MCS DEVELOPMENT...WHICH WOULD BRING POSSIBLE SEVERE WEATHER AND HEAVY RAINFALL SOMETIME DURING THIS TIME FRAME. TEMPERATURES APPEAR TO BE ON THE WARM SIDE AS WE ENTER JUNE WITH HIGHS AROUND 90 AND LOWS IN THE 65 TO 70 DEGREE RANGE. && .PRELIMINARY POINT TEMPS/POPS... MEM 69 82 67 86 / 50 30 10 10 MKL 66 81 63 85 / 50 30 10 0 JBR 66 81 63 85 / 40 20 10 0 TUP 68 82 67 86 / 50 50 20 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. && MBS
Hazardous weather outlook, May 27, 2:53 PM CDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 253 PM CDT TUE MAY 27 2008 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-282200- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 253 PM CDT TUE MAY 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT LOCALLY HEAVY RAINFALL MAY CAUSE ADDITIONAL FLASH FLOODING IN SOME AREAS ACROSS THE MIDSOUTH THROUGH 10 PM CDT. ONE TO TWO INCHES OF RAINFALL MAY OCCUR IN SOME LOCATIONS IN AN HOUR OR LESS. A FEW STRONG TO PERHAPS SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE MIDSOUTH THROUGH 10 PM CDT. DAMAGING WINDS IN EXCESS OF 60 MPH AND HAIL UP TO THE SIZE OF PENNIES ARE POSSIBLE WITH ANY THUNDERSTORMS THAT BECOME SEVERE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE BRIEFLY BE NEEDED IN A FEW LOCATIONS THROUGH 10 PM CDT TONIGHT...BUT WIDESPREAD ACTIVATION IS NOT ANTICIPATED. MBS
In the hours before
Special weather statement, May 27, 1:33 PM CDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 133 PM CDT TUE MAY 27 2008 MSZ024-271900- MONROE MS- 133 PM CDT TUE MAY 27 2008 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... EAST CENTRAL MONROE COUNTY IN NORTHEAST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING 50 MPH WINDS WAS LOCATED 3 MILES SOUTH OF AMORY AT 133 PM CDT...MOVING EAST AT 45 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN MONROE COUNTY...INCLUDING THE CITY OF AMORY...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 200 PM CDT.
Local storm report, May 27, 1:34 PM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
134 PM CDT TUE MAY 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLASH FLOOD PARSONS 35.65N 88.12W
05/27/2008 DECATUR TN LAW ENFORCEMENT
SEVERAL ROADS IN PARSONS AND THE NORTHERN PORTION OF
DECATUR COUNTY AFFECTED.
0833 AM FLASH FLOOD SAVANNAH 35.22N 88.24W
05/27/2008 HARDIN TN LAW ENFORCEMENT
MANY STREETS IN SAVANNAH AND JUST TO THE WEST OF SAVANNAH
HAVE WATER DEEP ENOUGH TO GO OVER THE BUMPERS OF CARS
0840 AM FLASH FLOOD LEXINGTON 35.65N 88.39W
05/27/2008 HENDERSON TN FIRE DEPT/RESCUE
AROUND 15 ROADS CLOSED DUE TO FLOODING IN LEXINGTON AND
COUNTYWIDE.
0930 AM FLASH FLOOD PARSONS 35.65N 88.12W
05/27/2008 DECATUR TN LAW ENFORCEMENT
MANY ROADS ACROSS DECATUR COUNTY ARE CLOSED DUE TO FLASH
FLOODING INCLUDING MCKENZIE RD...BIBLE HILL RD...OLD
PERRYVILLE RD...HWY 412 AND DAVIS MILL RD...AND TOMLIN
CHAPEL RD.
1130 AM FLASH FLOOD OLIVE HILL 35.27N 88.03W
05/27/2008 HARDIN TN POST OFFICE
PORTION OF OLIVE HILL ROAD IMPASSABLE DUE TO HIGH WATER
1145 AM FLASH FLOOD MORRIS CHAPEL 35.32N 88.35W
05/27/2008 HARDIN TN POST OFFICE
SOME ROADS IN THE MORRIS CHAPEL AREA BECOMING IMPASSABLE
DUE TO RISING WATER.
1240 PM HAIL 2 N VERONA 34.22N 88.72W
05/27/2008 M0.75 INCH LEE MS CO-OP OBSERVER
1241 PM FLASH FLOOD SAVANNAH 35.22N 88.24W
05/27/2008 HARDIN TN LAW ENFORCEMENT
MAJOR FLOODING IN AND NEAR SAVANNAH. THE CONTINUOUS HEAVY
RAINFALL IS RESPONSIBLE FOR TREES COMING DOWN IN
STRONG...BUT NOT SEVERE WINDS.
0100 PM TSTM WND DMG 10 W CALHOUN CITY 33.86N 89.49W
05/27/2008 CALHOUN MS LAW ENFORCEMENT
LARGE TREE DOWN ON HWY 8...10 MILES W OF CALHOUN CITY
&&
DSVSpecial weather statement, May 27, 1:38 PM CDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 138 PM CDT TUE MAY 27 2008 MSZ015-016-023-271915- LEE MS-PONTOTOC MS-CHICKASAW MS- 138 PM CDT TUE MAY 27 2008 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... NORTHERN CHICKASAW COUNTY IN NORTHEAST MISSISSIPPI... SOUTHWESTERN LEE COUNTY IN NORTHEAST MISSISSIPPI... SOUTHEASTERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 4 MILES WEST OF HOULKA AT 138 PM CDT...MOVING EAST AT 30 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN CHICKASAW...LEE AND PONTOTOC COUNTIES...INCLUDING THE CITIES OF OKOLONA AND VERONA...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 215 PM CDT.
Special weather statement, May 27, 1:58 PM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 158 PM CDT TUE MAY 27 2008 MSZ014>016-271930- UNION MS-LEE MS-PONTOTOC MS- 158 PM CDT TUE MAY 27 2008 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... NORTHERN LEE COUNTY IN NORTHEAST MISSISSIPPI... NORTHEASTERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI... SOUTHEASTERN UNION COUNTY IN NORTHEAST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING 50 MPH WINDS WAS LOCATED 3 MILES SOUTHEAST OF NEW HARMONY AT 158 PM CDT...MOVING EAST AT 25 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN LEE...PONTOTOC AND UNION COUNTIES...INCLUDING THE CITY OF BALDWYN...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 230 PM CDT.
Special weather statement, May 27, 2:37 PM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 237 PM CDT TUE MAY 27 2008 MSZ009-272000- PRENTISS MS- 237 PM CDT TUE MAY 27 2008 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... NORTHWESTERN PRENTISS COUNTY IN NORTHEAST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES SOUTH OF JUMPERTOWN AT 237 PM CDT... MOVING EAST AT 14 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN PRENTISS COUNTY...INCLUDING THE CITY OF BOONEVILLE...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 300 PM CDT.
Local storm report, May 27, 3:06 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
306 PM CDT TUE MAY 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLASH FLOOD PARSONS 35.65N 88.12W
05/27/2008 DECATUR TN LAW ENFORCEMENT
SEVERAL ROADS IN PARSONS AND THE NORTHERN PORTION OF
DECATUR COUNTY AFFECTED.
0833 AM FLASH FLOOD SAVANNAH 35.22N 88.24W
05/27/2008 HARDIN TN LAW ENFORCEMENT
MANY STREETS IN SAVANNAH AND JUST TO THE WEST OF SAVANNAH
HAVE WATER DEEP ENOUGH TO GO OVER THE BUMPERS OF CARS
0840 AM FLASH FLOOD LEXINGTON 35.65N 88.39W
05/27/2008 HENDERSON TN FIRE DEPT/RESCUE
AROUND 15 ROADS CLOSED DUE TO FLOODING IN LEXINGTON AND
COUNTYWIDE.
0930 AM FLASH FLOOD PARSONS 35.65N 88.12W
05/27/2008 DECATUR TN LAW ENFORCEMENT
MANY ROADS ACROSS DECATUR COUNTY ARE CLOSED DUE TO FLASH
FLOODING INCLUDING MCKENZIE RD...BIBLE HILL RD...OLD
PERRYVILLE RD...HWY 412 AND DAVIS MILL RD...AND TOMLIN
CHAPEL RD.
1130 AM FLASH FLOOD OLIVE HILL 35.27N 88.03W
05/27/2008 HARDIN TN POST OFFICE
PORTION OF OLIVE HILL ROAD IMPASSABLE DUE TO HIGH WATER
1145 AM FLASH FLOOD MORRIS CHAPEL 35.32N 88.35W
05/27/2008 HARDIN TN POST OFFICE
SOME ROADS IN THE MORRIS CHAPEL AREA BECOMING IMPASSABLE
DUE TO RISING WATER.
1240 PM HAIL 2 N VERONA 34.22N 88.72W
05/27/2008 M0.75 INCH LEE MS CO-OP OBSERVER
1241 PM FLASH FLOOD SAVANNAH 35.22N 88.24W
05/27/2008 HARDIN TN LAW ENFORCEMENT
MAJOR FLOODING IN AND NEAR SAVANNAH. THE CONTINUOUS HEAVY
RAINFALL IS RESPONSIBLE FOR TREES COMING DOWN IN
STRONG...BUT NOT SEVERE WINDS.
0100 PM TSTM WND DMG 10 W CALHOUN CITY 33.86N 89.49W
05/27/2008 CALHOUN MS LAW ENFORCEMENT
LARGE TREE DOWN ON HWY 8...10 MILES W OF CALHOUN CITY
0242 PM FLOOD BOONEVILLE 34.66N 88.57W
05/27/2008 PRENTISS MS BROADCAST MEDIA
WTVA TELEVISION HAS REPORTED FLOODING ALONG HIGHWAY 145
NEAR BOONEVILLE. A SECTION OF THE ROADWAY HAS BEEN
REPORTED CLOSED DUE TO THE FLOODING.
&&
JLHNearby
Flash Flood Warnings in Arkansas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.